U.S. doctors online nowAsk doctors free
Keystone Heights, FL
A 19-year-old female asked:

last night my heart burn was so bad i ended up taking 8 tums (calcium carbonate). today i feel nauseous and my stomach feels hard and hurts. is this normal?

1 doctor answer2 doctors weighed in
Dr. Nathaniel Fleischner
A Verified Doctoranswered
A US doctor answeredLearn more
NO: See your PCP or a gastroenterologist. Take a pregnancy test if there is a possibility you may be. You could try some OTC prilosec or Zantac (ranitidine) and see if you get relief. Avoid any alcohol, tobacco, or illicit drugs until this heals up.
Dr. William Schmidt
A Verified Doctor commented
A US doctor answered Learn more
I suggest possilbly that you have reflux of gastric acid when you go to bed. I agree with prilosec or zantac. Avoid aspirin or NSAID as well
Jul 30, 2014
Dr. William Schmidt
A Verified Doctor commented
A US doctor answered Learn more
GERD
Jul 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

How do I know whether the pain i'm having is a heart burn or something more serious like angina or coronary artery disease?

2 doctor answers4 doctors weighed in
Dr. Andrew Freeman
Cardiology 18 years experience
It's difficult: Depending on the nature of the pain, additional testing such as a stress test could be useful to help figure out where your chest pain is coming from.
Dr. Mario Matos-Cruz
Thoracic Surgery 39 years experience
See your cardiologist.
Mar 8, 2012
CA
A 40-year-old member asked:

How can I prevent inflammation of stomach lining due to blood thinner plavix (clopidogrel)?

2 doctor answers2 doctors weighed in
Dr. Louis Grenzer
Cardiology 55 years experience
Take with food: Do not take the medicine on an empty stomach and it sometimes is helpful to take medicines such as antacids that are used to treat gastritis. Many people can take Plavix (clopidogrel) without problems. Some of the medications can interfere with the action of the Plavix (clopidogrel) so consult your physician.
CA
A 38-year-old member asked:

Could birth control cause stomach pains and breathing problems?

2 doctor answers3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
CA
A 38-year-old member asked:

Is stomach pain a typical symptom of alcohol withdrawal in alcoholics?

2 doctor answers6 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Alcohol withdrawl: Yes. Stomach and other body pains are typical.
Addison, TX
A 23-year-old female asked:

I'm a month pregnant and I couldn't eat healthy due to nausea. I suffer stomach burn & ache.Wt to do?

2 doctor answers4 doctors weighed in
Dr. Rahil Malik
Obstetrics and Gynecology 10 years experience
See your doc: Your doc may be able to give you some basic medications (eg vitamin b6) to control your nausea. Eating smaller portioned meals may help your nausea and avoid spicy foods/caffeine if possible until the nausea reduces. If your nausea persists despite treatment, you may need some stronger medications and IV fluids.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.